# SDR UALA2013040202153

- Difficulty date: April 2, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,489 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT LAV 102 LOWER AFT CORNER DAMAGED BY FOOD CART.  SECURED EEL LIGHT ASSY.
